MAUDE Adverse Event Report: ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 11-mar-2026, a sales representative reported via email that four ar-3641, 2.6 mm knotless fibertak anchors had issues, with one of the sutures ripped, affecting either the shuttle link or the blue repair suture.This issue was discovered during a procedure performed on (b)(6) 2026.No further information was provided.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a possible combination of the sutures being pulled in close proximity to rough bone, the application of a pull that was not slow and steady as recommended, and/or damage to the suture during the tensioning process.According to the surgical technique, a slow and steady pull is recommended to allow the anchor to properly deploy.A fast or aggressive pull may result in improper anchor setting.The technique further instructs applying a slow, consistent pull on the suture limbs until sufficient tension is achieved, allowing tension to be controlled and adjusted under direct visualization.Note: before converting the knotless mechanisms, ensure the 2-0 fiberlink shutting suture is free of twists.Directions for use dfu-0054 at revision 8 bio-fastak, fastak¿, suturetak® and fibertak® suture anchors.G.Precautions.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.Arthrex implant specific instrumentation must be used to insert implantable devices per the recommended surgical technique.The complaint allegation was not confirmed.No evidence of that failure was received.
 
Event or Problem Description
Additional information was received on 17-mar-2026: this issue occurred in the patient during a rotator cuff repair procedure.The suture broke on one of the anchors at the repair suture, and on the other anchors, the shuttle suture tore.All broken suture fragments were retrieved, and the affected anchor was removed.The procedure was completed using a different device, an ar-3652tsp fibertak rc suture anchor.The case was not delayed, and no additional anesthesia was required.

Brand Name
2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24642034
Report Number1220246-2026-01538
Device Sequence Number13241390
Product Code MBI
UDI-Device Identifier00888867287457
UDI-Public(01)00888867287457(11)240415(17)290331(10)15234333
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641
Device Lot Number15234333
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown